| Model Number |
EVD35-06-080-120 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an everflex entrust 6x80 stent package had a 6x60 stent inside.The internal product did not match the external label on the box.No damage was noted to package.The stent from package was deployed in patient.A second stent was used to complete procedure due to original being to short.No patient injury reported.
Additional Manufacturer Narrative
Image analysis one images was provide for evaluation.The image is of a shelf carton and a pouch label side by side.The stent length size indicted on the shelf carton is a 80mm and the stent length size indicated on the pouch label is a 60mm stent length.The lot number on the shelf carton is b230585.The lot number on the pouch label is b149579.It was noted that the shelf carton label and the pouch label did not match.A review of the reported event correspondence indicates that an everflex entrust 6 x 80mm was deployed in the patient.Most likely the returned entrust delivery system 6 x 80mm was placed by accident at the hospital into the 6mm by 80mm labelled carton.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.